EconPapers    
Economics at your fingertips  
 

The M/Ek/r machine interference model steady state equations and numerical solutions

D. G. Maritas and D. A. Xirokostas

European Journal of Operational Research, 1977, vol. 1, issue 2, 112-123

Date: 1977
References: Add references at CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0377-2217(77)90077-7
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:ejores:v:1:y:1977:i:2:p:112-123

Access Statistics for this article

European Journal of Operational Research is currently edited by Roman Slowinski, Jesus Artalejo, Jean-Charles. Billaut, Robert Dyson and Lorenzo Peccati

More articles in European Journal of Operational Research from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:ejores:v:1:y:1977:i:2:p:112-123